# SDR CAL960457

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Bracket
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN BRACKET AT AFT PRESSURE BULKHEAD, LONGERON 24R.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-60-0 AND SRM 51-30-25.  (X)
